Corticosteroids injection in shoulder

Q. My arm became limp after flu shot & have had pain in arm. Vaccine itself or improper injection? Any advice? I could not move my arm about 3 hours after the injection. It took about 3 days before I could raise my arm at all. It became painful to use and has bothered me for a couple of months. The doctor gave me a cortisone shot which helped some but not completely. He had never seen this reaction before. Is it a reaction to the vaccine or could it be the way it was injected? Is their anyone who has had or knows of a similar case? A. I had a flu shot last October, and it was given to me directly on the backside (and up high) of my shoulder. I went to the gym after I received the shot, and now have two tears in my (torn) rotator cuff, with a perforation in my rotator cuff tendon. I think it may have been improperly given. Now I need to have surgery to repair it. Look up your symptoms on webmd, and surf the net. Talk to your doctor too. The only way to find out what is really going on with it is to have an MRI. A simple xray will not reveal a tear in the muscle or tendon in the rotator cuff. If you can't lift your arm, and have trouble sleeping at night, and pain on your deltoid and bicep (rotator cuff injury pain radiates to these areas) because of the pain, then chances are you have an injured rotator cuff. These people giving these immunizations need more training. They are causing serious injury to people that go in to get a shot to stay healthy, and then end up with a serious injury, and possible surgery !!! Goo

For most injections, 1 percent lidocaine or to percent bupivacaine is mixed with a corticosteroid preparation. The dose of anesthetic varies from mL for a flexor tendon sheath (trigger finger) to 5 to 8 mL for larger joints. On rare occasions, patients exhibit signs of anesthetic toxicity, including flushing, hives, chest or abdominal discomfort, and nausea. It can take as long as 20 to 30 minutes following the injection for these symptoms to present. For this reason, and to monitor for allergic reactions, patients should be observed in the office for at least 30 minutes following the injection.

Steroids should be used with caution in nonspecific ulcerative colitis, if there is a probability of impending perforation, abscess, or other pyogenic infection, also in diverticulitis, fresh intestinal anastomoses, active or latent peptic ulcer, renal insufficiency, hypertension, osteoporosis, and myasthenia gravis. Signs of peritoneal irritation following  gastrointestinal perforation in patients receiving large doses of corticosteroids may be minimal or absent. Fat embolism has been reported as a possible complication of hypercortisonism.

An acute myopathy has been observed with the use of high doses of corticosteroids, most often occurring in patients with disorders of neuromuscular transmission (eg, myasthenia gravis ), or in patients receiving concomitant therapy with neuromuscular blocking drugs (eg, pancuronium). This acute myopathy is generalized, may involve ocular and respiratory muscles, and may result in quadriparesis . Elevation of creatinine kinase may occur. Clinical improvement or recovery after stopping corticosteroids may require weeks to years.

How often cortisone injections are given varies based on the reason for the injection. This is determined on a case-by-case basis by the health care practitioner. If a single cortisone injection is curative, then further injections are unnecessary. Sometimes, a series of injections might be necessary; for example, cortisone injections for a trigger finger may be given every three weeks, to a maximum of three times in one affected finger. In other instances, such as knee osteoarthritis, a second cortisone injection may be given approximately three months after the first injection, but the injections are not generally continued on a regular basis.

Corticosteroids injection in shoulder

corticosteroids injection in shoulder

An acute myopathy has been observed with the use of high doses of corticosteroids, most often occurring in patients with disorders of neuromuscular transmission (eg, myasthenia gravis ), or in patients receiving concomitant therapy with neuromuscular blocking drugs (eg, pancuronium). This acute myopathy is generalized, may involve ocular and respiratory muscles, and may result in quadriparesis . Elevation of creatinine kinase may occur. Clinical improvement or recovery after stopping corticosteroids may require weeks to years.

Media:

corticosteroids injection in shouldercorticosteroids injection in shouldercorticosteroids injection in shouldercorticosteroids injection in shouldercorticosteroids injection in shoulder

http://buy-steroids.org